Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Apr, 1956, Volume 24, Issue 2

Identification of a Certain Stochastic Structure<172:IOACSS>2.0.CO;2-N
p. 172-177

Henry Teicher

The structure $X_i$ = $U_i + \alpha U{i-1}$ with the $U_i$ identically and independently distributed (and $X_i$ observable) is analyzed with respect to the identifiability of the parameter $\alpha$ and the distribution of $U$. The so-called linear structural relationship is examined briefly.

Log In To View Full Content